# SDR ASOA2014100311369

- Difficulty date: September 29, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 27,971 hours, 19,631 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN MEGAPHONE INOPERATIVE.   R & R THE MEGAPHONE IAW AMM 25-61-14,.
